U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

What do you suggest if i'm facing dark urine problem, is this due to the use of lortab medicine?

1 doctor answer1 doctor weighed in
Dr. Vikram Patel
Pain Management 37 years experience
Dark urine: Lortab does not cause dark urine. Most likely you are not drinking enough water through out the day. Start drinking water at least 8 glasses a day at regular intervals to stay hydrated. Concentrated urine is the body's own mechanism to conserve water especially in hot dry weather.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 37-year-old member asked:

What to do if i'm facing dark urine problem, is this due to the use of lortab medicine?

1 doctor answer1 doctor weighed in
Dr. Mitchell Cohn
Pain Management 35 years experience
Not necessarily: Dehydration, liver problems, gallbladder problems, blood disorders & a myriad other things can cause this.Opiates like lortab can overtax an already damaged liver & exacerbate the problem, but likely there is an underlying disorder.A good history & physical exam & likely urine & blood tests & imaging like ultrasound/CT of liver may be needed to find cause & determine appropriate treatment

Related questions

A male asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 43-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.